|Category||: Pain Relief|
|Brand||: Dolo 650 mg (Paracetamol 650mg)|
Dolo 650 mg (Paracetamol 650mg) tablet is a pain relieving medicine. It also helps to reduce fever. Dolo 650mg contains paracetamol as its active ingredient. Dolo 650 mg medicine is used for many conditions such as headache, toothache, backache, migaine, body pain etc. Dolo 650 medicine may be prescribed with other disease conditions such as typhoid or the common cold, to manage fever.
You should not take more than 4 tablets of the Dolo 650 in any 24 hours. This medicine is not meant for children under 12 years of age. Do not take it further if you feel that your pain and fever are relieved. Avoid taking Dolo 650 too often and for a prolonged duration without medical advice. Also, you should not take this medicine if you are allergic to paracetamol or any ingredient of the Dolo 650 tablet.